# SDR KCSA2024042816

- Difficulty date: April 28, 2024
- Submitted: April 30, 2024
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 26395
- Aircraft time: 109,129 hours, 19,150 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: 900835AB
- Part serial: 107792
- Condition: Inoperative
- Location: Emergency Power
- Part time: 5,568 hours, 920 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RIGHT HAND EMERGENCY BATTERY PACK INOPERATIVE. REMOVED AND REPLACED RIGHT HAND EMERGENCY POWER SYSTEM BATTERY PACK IAW B747-400 AMM 52-23-14. OPERATIONS CHECK GOOD AT THIS TIME.
